# SDR DALA2018012200335

- Difficulty date: January 21, 2018
- Submitted: January 22, 2018
- Operation: Air carrier
- Aircraft: N307DQ
- Make and model: Boeing 737732
- Aircraft serial: 29679
- Aircraft time: 27,487 hours, 11,956 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Condition: Corroded
- Location: Bs 847-867
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CREASE BEAM, BETWEEN BS 847 & 867 + 4 INCHES.  REPAIRED THE CREASE BEAM IAW ERA 563921-14, REV ORIGINAL, AND PRI 563921-14, REVISIONS 0 - 3.
